# SDR UALA2011092305141

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,612 hours, 11,390 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 1082180
- Condition: Faulty
- Location: Lt Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: LEFT RECIRCULATION FAN' DISPLAYED & 'LEFT RECIRCULATION FAN INOPERATIVE' LIGHT ILLUMINATED, WITH SWITCH 'ON'.  LEFT RECIRCULATION FAN LIGHT PRECEEDED BY ODOR OF SMOKE THROUGHOUT AIRPLANE.   CONFIRMED THAT ODOR DISSIPATED AND CLEARED AFTER LEFT RECIRCULATION FAN FAILED.  REPLACED LEFT RECIRCULATION FAN PER MM.  RAN BOTH PACKS AND BOTH RECIRCULATION FANS, NO ODOR IN CABIN.
